| Catalog Number |
RBY2C1660 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right coronary artery (rca) using ruby coils and a lantern delivery microcatheter (lantern).It was reported that the target vessel was a high flow area.During the procedure, the physician placed a ruby coil in target vessel using the lantern.While advancing a second coil into the lantern, the physician noticed under fluoroscopy that the previously placed ruby coil began moving.The ruby coil then migrated from the rca to the right common iliac artery.Therefore, a snare was used to remove the ruby coil from the patient.The procedure had ended at this point.There was no report of an adverse effect to the patient.